Isometries and the Complex State Spaces of Uniform Algebras.
Mathematische Zeitschrift, Tome 195 (1987), pp. 119-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1987__195_183679,
author = {A.J. Ellis and W.S. So},
title = {Isometries and the {Complex} {State} {Spaces} of {Uniform} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {119--126},
year = {1987},
volume = {195},
zbl = {0599.46074},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__195_183679/}
}
A.J. Ellis; W.S. So. Isometries and the Complex State Spaces of Uniform Algebras.. Mathematische Zeitschrift, Tome 195 (1987), pp. 119-126. http://geodesic.mathdoc.fr/item/MZ_1987__195_183679/